# SDR AALA961036

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707AA
- Make and model: Boeing 727223
- Aircraft serial: 22464
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 680-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON STR 28R, STA 680 TO STA 720 PLUS 3 INCHES.  REMOVED AND INSTALLED NEW STRINGER PER SRM 51-10-1, PAGE 4.  ALODINED, PRIMED AND PAINTED PER MM 51-20-0.  TST:  41,665 HOURS.  CYCLES:  21,768.  (X)
